Meromorphic functions with maximal deficiency sum and a conjecture of F. Nevanlinna

Allen Weitsman Syracuse University, Syracuse, N. Y.

TBD mathscidoc:1701.331372

Acta Mathematica, 123, (1), 115-139, 1968.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:18 uploaded by actaadmin ] [ 306 downloads ] [ 0 comments ] [ Cited by 12 ]
@inproceedings{allen1968meromorphic,
  title={Meromorphic functions with maximal deficiency sum and a conjecture of F. Nevanlinna},
  author={Allen Weitsman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203218433670081},
  booktitle={Acta Mathematica},
  volume={123},
  number={1},
  pages={115-139},
  year={1968},
}
Allen Weitsman. Meromorphic functions with maximal deficiency sum and a conjecture of F. Nevanlinna. 1968. Vol. 123. In Acta Mathematica. pp.115-139. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203218433670081.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved